# SDR USAA960396

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Part time: 19,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .1250 INCH CRACK NR 1 SLAT LOWER SKIN AFT FASTENER ROW, 3 INCHES FROM INBOARD END.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER PER DRAWING 65C30133.  (X)
